MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH SP02 9-PIN D-SUB ADAPTER CBL 3.0M(8-PIN); OXIMETER

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH SP02 9-PIN D-SUB ADAPTER CBL 3.0M(8-PIN); OXIMETER
Model Number SP02 8-PIN D-SUB ADAPTER CABLE 3M (8PIN)
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported that the spo2 cord will not work.No matter the patient or position the cord relays a weak pleth signal or no signal and the o2 is always reported low.The spo2 cord was being used to monitor a patient's oxygen saturations continually.No patient harm was reported.

Brand Name
SP02 9-PIN D-SUB ADAPTER CBL 3.0M(8-PIN)
Common Device Name
OXIMETER
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key24862142
Report Number9617978-2026-100001
Device Sequence Number18394552
Product Code DQA
UDI-Device Identifier00884838011946
UDI-Public(01)00884838011946(10)0325
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032979
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSP02 8-PIN D-SUB ADAPTER CABLE 3M (8PIN)
Device Catalogue NumberM1943AL
Device Lot Number03/25
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown